We all know that taking oral contraceptives can come with unsavory side-effects. Weight gain being one of the most complained about.
But have you considered that the Pill is making you sick–very sick? And that it is robbing you of happiness?
Many of us began taking it very young and we were not able to connect our decline in health with the Pill.
Or we have taken birth control for so long that we have lost touch with what it’s like to feel normal. We’ve lost touch with our “true selves”.
This is what happened to me.
My doctor prescribed the Pill for me when I was a teenager. I wasn’t sexually active or even planning on it in the near future. I was still a virgin.
Acne that plagued me for a couple of years cleared up, but that was the extent of the “good” it brought. Perhaps that caused me to overlook or miss the tsunami of bad symptoms and ill-health that came crashing in.
The decade that followed was pure misery. And it wasn’t because my life was especially difficult, other than what the Pill inflicted. Or that good, beautiful things didn’t happen.
My college years were incredible years where I made wonderful life-long friends. And I was blessed to meet and marry the love of my life during that decade, as well. We are still very in love with one another today.
But every beautiful moment I experienced during those 10 years was mingled with unrelenting pain and suffering.
You see, I didn’t realize it then, but the birth control pill was making me very sick. And the side effects were compounding and creating a monstrous, unbearable list.
Looking back, now, I am not sure how I managed to graduate from college, work a job, and function as well as I did during those years. It really, truly was a miracle.
The Pill caused me to experience Continue reading